# SDR C1HA200678004

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 47,189 hours, 28,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BAY STR 18A CRACKED BS 945 (NDT CONFIRMED).  ACCOMPLISHED REPAIR AS REQUIRED IAW CHAMPION AIR TASK CARD EO-727-5314-01 REV ORIGINAL, RII ACCOMPLISHED.
